CSpace

Browse/Search Results:  1-10 of 294 Help

Selected(0)Clear Items/Page:    Sort:
Quantitative concentration of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2019, 卷号: 399, 页码: 73-85
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Fokker-Planck equation  Stationary measure  Qualitative concentration  Stochastic stability  Lyapunov function  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
NONLINEAR STABILITY OF PLANAR RAREFACTION WAVE TO THE THREE-DIMENSIONAL BOLTZMANN EQUATION 期刊论文
KINETIC AND RELATED MODELS, 2019, 卷号: 12, 期号: 3, 页码: 637-679
Authors:  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:5/0  |  Submit date:2019/04/02
Boltzmann equation  planar rarefaction wave  time-asymptotic stability  
NONLINEAR STABILITY AND EXISTENCE OF VORTEX SHEETS FOR INVISCID LIQUID-GAS TWO-PHASE FLOW 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 6, 页码: 3535-3575
Authors:  Huang, Feimin;  Wang, Dehua;  Yuan, Difan
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Inviscid liquid-gas two-phase flow  vortex sheets  Nash-Moser scheme  loss of derivatives  nonlinear stability  
On convergence of active disturbance rejection control for a class of uncertain stochastic nonlinear systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2019, 卷号: 92, 期号: 5, 页码: 1103-1116
Authors:  Wu, Ze-Hao;  Guo, Bao-Zhu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic nonlinear systems  active disturbance rejection control  extended state observer  stochastic disturbance  reference tracking  stability